# SDR EE4Y2025091723168

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE I SKIN HAS A LIGHTNING STRIKE DAMAGE AT FRAME 30+290MM AND STRINGER 27R. SEE FIGURE 1. THE DAMAGE WAS REMOVED BY BLENDING AND WAS FOUND BEYOND LIMITS PER SRM 53-21-01/AD 51. SINCE THE DAMAGE IS LOCATED IN THE NOT ALLOWED REPAIR AREA (GREY AREA), THE CUSTOMER PROPOSES AN EXTERNAL REPAIR DOUBLER. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-925554
